MathSciNet Relay Station
MathSciNet bibliographic data
MR417844 (54 #5892) 47B37 (60A10)
Chong, Kong Ming Doubly stochastic operators and rearrangement theorems. J. Math. Anal. Appl. 56 (1976), no. 2, 309–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement